# SDR AALA200800346

- Difficulty date: February 17, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 65,796 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1429/17FEB - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND WORN ELECTRIC BUSHINGS ON LOWER SCISSOR LINK.  REPLACED LOWER SCISSOR LINK BUSHINGS AND PIN.  ACCOMPLISHED NOSE STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
